# SDR CA120104011

- Difficulty date: December 30, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Amtr RV6A
- Aircraft time: 175 hours
- Engine: Lyc O360A1A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Step
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT PASSENGER STEP CRACKED BETWEEN ARM AND PLATE ON THE LOWER SURFACE ADJACENT TO THE WELD. CRACK LENGTH APPROXIMATELY 1 INCH. TOTAL TIME ON PART 202 HOURS.
